# SDR SWAA031195

- Difficulty date: May 28, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 66,194 hours, 72,280 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: Escape Slide
- Component: Escape Slide
- Component part number: D31354
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT ENTRY DOOR EVACUATION SLIDE PRESS INDICATOR OUT OF VIEW.  ADJUSTED SLIDE ASSY PER MM.
